# SDR CALA2025061605561

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 116,280 hours, 25,014 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BAD ODOR COMMING FROM BEHIND AFT CARGO COMPARTMENT PANEL REMOVED AFT PANEL OF AFT CARGO BAY AND WAS GREETED BY AN UNPLESENT SMELL. PANEL WAS REMOVED FOR TROUBLESHOOTING FUP 5112977 ADD EMP: U433812 REMOVED AFT PIT SIDEWALL PANELS 161CW AND 162CW FOR ACCESS TO BLUE JUICE LINES FOR AFT LAV REF AMM 25-50-02 AND REMOVED AFT LAV TOILET SHROUDS. SERVICED LAVS MULTIPLE TIMES AND FOUND NO EVIDENCE OF LEAKS ON LINES OR IN TOILET AREAS. RAN FANS IN CARGO PIT TO DISSIPATE ODOR AND REINSTALLED TOILET SHROUDS AND AFT PIT PANELS REF AMM 25-50-02. ODOR NO LONGER PRESENT, NO FURTHER DEFECTS NOTED. REF FUP 5112977 FOR PANEL INSTALLATION.
